# SDR UPS05443728

- Difficulty date: January 7, 2005
- Submitted: January 26, 2005
- Operation: Air carrier
- Aircraft: N675UP
- Make and model: Boeing 747123
- Aircraft serial: 20390
- Aircraft time: 74,557 hours, 21,365 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 65B38600170
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1060 STR 5R, STRINGER TIE CLIP FOUND CRACKED.  M/D BS 1060 STR 5R, STRINGER TIE CLIP REPLACED IAW SRM 51-10-01 PAGE 9.
